OPERATING UNCERTAINTY USING REAL OPTIONS
Michael Funke
Scottish Journal of Political Economy, 2010, vol. 57, issue 3, 253-253
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9485.2009.00516.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:scotjp:v:57:y:2010:i:3:p:253-253
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0036-9292
Access Statistics for this article
Scottish Journal of Political Economy is currently edited by Tim Barmby, Andrew Hughes-Hallett and Campbell Leith
More articles in Scottish Journal of Political Economy from Scottish Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().